# SDR UPS99231204

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION AT FWD CARGO BAY SEAT TRACK BS 538 RBL 14 WL 148.5.  REMOVED AND REPLACED SEAT TRACK BS STA 480-588, RLB 14 PER SRM 53-10-5.
